File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Exponential filtering for uncertain Markovian jump time-delay systems with nonlinear disturbances

TitleExponential filtering for uncertain Markovian jump time-delay systems with nonlinear disturbances
Authors
KeywordsLinear matrix inequalities (LMIs)
Markovian jump systems
Nonlinear disturbances
Robust filtering
Time delay
Issue Date2004
PublisherIEEE.
Citation
Ieee Transactions On Circuits And Systems Ii: Express Briefs, 2004, v. 51 n. 5, p. 262-268 How to Cite?
AbstractIn this paper, we study the robust exponential filter design problem for a class of uncertain time-delay systems with both Markovian jumping parameters and nonlinear disturbances. The jumping parameters considered here are generated from a continuous-time discrete-state homogeneous Markov process, and the parameter uncertainties appearing in the state and output equations are real, time dependent, and norm bounded. The time-delay and the nonlinear disturbances are assumed to be unknown. The purpose of the problem under investigation is to design a linear, delay-free, uncertainty-independent state estimator such that, for all admissible uncertainties as well as nonlinear disturbances, the dynamics of the estimation error is stochastically exponentially stable in the mean square, independent of the time delay. We address both the filtering analysis and synthesis issues, and show that the problem of exponential filtering for the class of uncertain time-delay jump systems with nonlinear disturbances can be solved in terms of the solutions to a set of linear (quadratic) matrix inequalities. A numerical example is exploited to demonstrate the usefulness of the developed theory.
Persistent Identifierhttp://hdl.handle.net/10722/43066
ISSN
2006 Impact Factor: 0.922
2007 SCImago Journal Rankings: 1.092
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorWang, Zen_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorLiu, Xen_HK
dc.date.accessioned2007-03-23T04:38:00Z-
dc.date.available2007-03-23T04:38:00Z-
dc.date.issued2004en_HK
dc.identifier.citationIeee Transactions On Circuits And Systems Ii: Express Briefs, 2004, v. 51 n. 5, p. 262-268en_HK
dc.identifier.issn1057-7130en_HK
dc.identifier.urihttp://hdl.handle.net/10722/43066-
dc.description.abstractIn this paper, we study the robust exponential filter design problem for a class of uncertain time-delay systems with both Markovian jumping parameters and nonlinear disturbances. The jumping parameters considered here are generated from a continuous-time discrete-state homogeneous Markov process, and the parameter uncertainties appearing in the state and output equations are real, time dependent, and norm bounded. The time-delay and the nonlinear disturbances are assumed to be unknown. The purpose of the problem under investigation is to design a linear, delay-free, uncertainty-independent state estimator such that, for all admissible uncertainties as well as nonlinear disturbances, the dynamics of the estimation error is stochastically exponentially stable in the mean square, independent of the time delay. We address both the filtering analysis and synthesis issues, and show that the problem of exponential filtering for the class of uncertain time-delay jump systems with nonlinear disturbances can be solved in terms of the solutions to a set of linear (quadratic) matrix inequalities. A numerical example is exploited to demonstrate the usefulness of the developed theory.en_HK
dc.format.extent197515 bytes-
dc.format.extent35328 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/msword-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofIEEE Transactions on Circuits and Systems II: Express Briefsen_HK
dc.rights©2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectLinear matrix inequalities (LMIs)en_HK
dc.subjectMarkovian jump systemsen_HK
dc.subjectNonlinear disturbancesen_HK
dc.subjectRobust filteringen_HK
dc.subjectTime delayen_HK
dc.titleExponential filtering for uncertain Markovian jump time-delay systems with nonlinear disturbancesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1057-7130&volume=51&issue=5&spage=262&epage=268&date=2004&atitle=Exponential+filtering+for+uncertain+Markovian+jump+time-delay+systems+with+nonlinear+disturbancesen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/TCSII.2004.825596en_HK
dc.identifier.scopuseid_2-s2.0-2942591017en_HK
dc.identifier.hkuros90756-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-2942591017&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume51en_HK
dc.identifier.issue5en_HK
dc.identifier.spage262en_HK
dc.identifier.epage268en_HK
dc.identifier.isiWOS:000221441100010-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridWang, Z=7410037481en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridLiu, X=18634784100en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats